# SDR ASAA2023082944838

- Difficulty date: August 29, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N963AK
- Make and model: Boeing 737-9
- Aircraft serial: 44069
- Aircraft time: 1,425 hours, 445 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APU OIL CHECK FOUND APU DATA UNAVAILABLE WITH APU SWITCH "ON" OR APU MAINT POWER TO TEST. GROUNDED - YES. STARTED APU DATA POPULATED ON OMF TURNED OFF PLANE 5MIN RE-CHECKED DATA STILL SHOWN REF IFIM 31-14210NO 30 DAY HISTORY SEAMC ANDY NOTIFIEDPLACARD REMOVED THIS CLEARS MEL 49-11-01.
